# SDR DALA2025040302536

- Difficulty date: March 31, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0887558) CORROSION FOUND ON FLOOR STRUCTURE NEAR THREASHOLD OF LEFT AFT ENTRY DOOR. REMOVED AND REPLACED SILL CHORD P/N 147A8540U7 AFT LEFT ENTRY DOOR IAW B737 SRM 51-40-02.
